Safety Alerts & Recalls
What does this mean?
Since taking the recalled product can lead to problems from receiving too low of a dose, this alert should be taken seriously. If you take tablets that contain a lower dose than labeled, you may experience uncontrolled pain and could experience withdrawal symptoms if you had been taking the higher dose for a long period of time. Oxymorphone (OPANA, OPANA ER) withdrawal symptoms include agitation, anxiety, muscle aches, difficulty falling asleep, runny nose, sweating, yawning, abdominal cramping, loose stools or diarrhea, goose bumps, nausea or vomiting.
If you take OPANA ER 10 mg Extended Release Tablets, look at your tablets to see if your tablets look different than usual. The OPANA ER 10 mg tablets are orange and should have the number "10" printed on one side and "E674" printed on the other side. The OPANA ER 5 mg tablet is pink and should have the number "5" printed on one side and "E907" printed on the other side. If your prescription is for OPANA ER 10 mg and you think you received 5 mg tablets, please return your bottle to your pharmacist to examine and possibly exchange.
If you have any questions or concerns about this recall, please follow up with your doctor or pharmacist. If you think you may be experiencing side effects from your Opana, please contact your doctor as soon as possible.
Recall on A Single Lot of OPANA ER (Oxymorphone) 10 mg Extended Release Tablets
Endo Pharmaceutical, Inc and Novartis Consumer Health announced a recall of a single lot of OPANA ER 10 mg Extended Release Tablets. Lot 401445NV is being recalled because the bottles are mislabeled as 10 mg tablets and actually contain 5 mg tablets.
OPANA ER contains the active ingredient oxymorphone and is primarily used to treat severe pain. It is also sold as an immediate release formulation called OPANA. No other strengths of OPANA or OPANA ER were involved in this recall.
For more information, please visit: more information here